# SDR UALA2011122807136

- Difficulty date: December 28, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 34,174 hours, 14,841 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK FELL AT 37DEF.
